Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 229, NWS Fort Worth, TX

December 13, 2015Leon County, Texas

NWS Fort Worth, TX issued this flash flood warning at Dec 13, 2015, 5:06 AM CST for Leon County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2015, 5:06 AM CST (11:06 UTC)
Expired
Dec 13, 2015, 8:00 AM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 161 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS54 KFWD 131106
FFWFWD
TXC289-131400-
/O.NEW.KFWD.FF.W.0229.151213T1106Z-151213T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
506 AM CST SUN DEC 13 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEON COUNTY IN CENTRAL TEXAS...

* UNTIL 800 AM CST
    
* AT 505 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUFFALO...CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...MARQUEZ AND
  LEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3109 9598 3097 9624 3106 9624
      3125 9633 3137 9632 3162 9579 3160 9576
      3165 9574 3160 9571 3156 9571 3153 9576
      3148 9572 3146 9575 3146 9571 3132 9566

$$

AJS
1 follow-up statement
638 
WGUS74 KFWD 131158
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CST SUN DEC 13 2015

TXC289-131400-
/O.CON.KFWD.FF.W.0229.000000T0000Z-151213T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
558 AM CST SUN DEC 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CST FOR
LEON COUNTY...

AT 551 AM CST...EMERGENCY MANAGEMENT REPORTED SEVERAL ROAD CLOSURES
DUE TO FLOODING ACROSS THE COUNTY. COUNTY ROAD 436 NEAR HIGHWAY 39
IN FLYNN WAS WASHED OUT EARLY THIS MORNING AS WELL. WHILE THE HEAVY
RAINFALL HAS MOVED EAST OF THE AREA...LIGHT TO MODERATE RAINFALL
WILL CONTINUE FOR THE NEXT SEVERAL HOURS...FURTHER EXACERBATING THE
FLOODING ISSUES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUFFALO...CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...MARQUEZ AND
LEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3109 9598 3097 9624 3106 9624
      3125 9633 3137 9632 3162 9579 3160 9576
      3165 9574 3160 9571 3156 9571 3153 9576
      3148 9572 3146 9575 3146 9571 3132 9566

$$

AJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 3:09 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 13, 3:09 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CST SUN DEC 13 2015

.DISCUSSION...
SQUALL LINE MOVING THROUGH MUCH OF NORTH AND CENTRAL TEXAS WILL
CONTINUE TO MOVE STEADILY EAST THROUGH THE REMAINDER OF THE
MORNING HOURS. RAIN AND THUNDERSTORMS ARE EXPECTED TO END AROUND 9
AM FOR AREAS WEST OF I-35/I-35W. TO THE EAST...LIGHT RAIN WILL
LINGER FOR A FEW MORE HOURS BEFORE DIMINISHING AFTER NOON. THE
HIGH TEMPERATURE FOR TODAY HAS ALREADY BEEN ACHIEVED...AS DAYTIME
TEMPERATURES WILL BE LIMITED TO THE LOWER 60S. IN THE RECORD
BOOKS...TODAY WILL GO DOWN WITH HIGHS IN THE 70S...BUT YOU AND I
WILL KNOW BETTER.

ONCE THE RAIN STOPS...THE WINDS WILL BEGIN TO INCREASE ESPECIALLY
IN THE WESTERN THIRD OF THE AREA. WIND GUSTS TO AROUND 35 MPH ARE
POSSIBLE FROM EASTLAND COUNTY TO MILLS COUNTY. OTHER AREAS WILL
SEE WIND GUSTS TO AT LEAST 25 MPH AT TIMES.

THE REMAINDER OF THE FORECAST IS RELATIVELY QUIET. THE UPPER LOW
AND ASSOCIATED SHORT WAVE TROUGH WILL MOVE EAST AND BRING THIS
RAIN TO AN END. HIGH PRESSURE IS BACK ON MONDAY AND THE NEXT
SYSTEM BEGINS TO ARRIVE ON TUESDAY. THIS SYSTEM WILL HAVE SOME
MOISTURE WITH IT AND WILL CONTINUE TO KEEP SMALL CHANCES FOR RAIN
GOING IN THE EAST AND SOUTHEAST. THIS SYSTEM WILL MOVE THROUGH
QUICKLY...ALLOWING FOR HIGH PRESSURE TO RETURN FOR THE LATER HALF
OF THE WEEK.

.CLIMATE...
AS OF 3 AM...THE GAINESVILLE AIRPORT HAS RECEIVED 0.19 INCHES OF
RAIN...WHICH BRINGS THE TOTAL IN GAINESVILLE TO OVER 80 INCHES FOR
THE YEAR.

THE LOW TEMPERATURE AT DFW AIRPORT ON SATURDAY WAS 70 DEGREES.
THIS BROKE THE DAILY RECORD FOR THE 12TH OF DECEMBER...AND ALSO
BROKE THE RECORD FOR THE WARMEST LOW TEMPERATURE IN DECEMBER. THE
FORMER RECORD WAS 69 DEGREES FOR THE LOW ON DECEMBER 16 1924

FOX

&&

.AVIATION...
/ISSUED 1129 PM CST SAT DEC 12 2015/
/06Z TAFS/

SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING ACROSS THE
REGION IN ADVANCE OF A LINE OF STORMS. WIND SPEEDS WILL ALSO BE ON
THE INCREASE OVER THE NEXT FEW HOURS AND ARE EXPECTED TO SHIFT FROM
SOUTHEAST TO SOUTHWEST AHEAD OF THE SQUALL LINE. THE LINE OF
STORMS IS STILL ON TRACK TO AFFECT THE AIRPORTS BETWEEN 08-10Z
WITH STRONG AND GUSTY WEST WINDS POSSIBLE. WEST WINDS WILL PREVAIL
BEHIND THE LINE FOR A FEW HOURS AND EVENTUALLY BECOME SOUTHWEST
DURING THE SUNDAY MORNING HOURS. SPEEDS WILL INCREASE IN THE
AFTERNOON TO 10-15 KTS WITH HIGHER GUSTS. MVFR CIGS WILL PREVAIL
UNTIL THE SQUALL LINE PASSES AND THEN CIGS WILL IMPROVE TO VFR
AND SHOULD BECOME MOSTLY CLEAR SUNDAY AFTERNOON.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  45  68  47  70 /  80   0   0   0   5
WACO, TX              65  42  71  47  72 /  90   0   0   0  20
PARIS, TX             62  43  64  43  68 / 100  10   0   0  10
DENTON, TX            61  42  66  45  69 /  80   5   0   0   5
MCKINNEY, TX          61  42  65  44  69 /  90   5   0   0  10
DALLAS, TX            63  46  67  49  70 /  80   5   0   0  10
TERRELL, TX           62  43  67  47  70 / 100   5   0   0  20
CORSICANA, TX         63  45  69  49  71 /  90   5   0   0  20
TEMPLE, TX            64  43  70  47  71 /  90   0   0   0  20
MINERAL WELLS, TX     62  39  70  43  70 /  40   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ094-095-105>107-
120>123-135-146>148-160>162-174-175.

&&

79/14
Hazardous weather outlook, Dec 13, 3:25 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CST SUN DEC 13 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140930-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 AM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS EARLY THIS MORNING...MAINLY
EAST OF THE INTERSTATE 35 CORRIDOR MAY BRIEFLY BECOME SEVERE WITH
DAMAGING WINDS. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY CAUSE
FLASH FLOODING THROUGH THE MORNING EAST OF INTERSTATE 35.
THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH 9 AM EAST OF
INTERSTATE 35.

In the hours before

Special weather statement, Dec 13, 2:59 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 AM CST SUN DEC 13 2015

TXZ104-119>121-134-135-146-131000-
ROCKWALL TX-DALLAS TX-NAVARRO TX-KAUFMAN TX-ELLIS TX-COLLIN TX-
HENDERSON TX-
259 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELLIS...COLLIN...EASTERN
DALLAS...NAVARRO...ROCKWALL...WESTERN HENDERSON AND KAUFMAN COUNTIES
UNTIL 400 AM CST...

AT 258 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UNIVERSITY PARK TO
WILMER TO NEAR BARDWELL...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MESQUITE...MCKINNEY...CARROLLTON...
RICHARDSON...ALLEN...ROWLETT...WYLIE...ROCKWALL...LANCASTER...FARMERS
BRANCH...CORSICANA...BALCH SPRINGS...UNIVERSITY PARK...SACHSE...
ENNIS...TERRELL AND SEAGOVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 471 AND 511.
 INTERSTATE 30 BETWEEN MILE MARKERS 47 AND 79.
 INTERSTATE 45 BETWEEN MILE MARKERS 219 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3334 9638 3335 9629 3285 9630 3284 9629
      3284 9609 3201 9607 3185 9673 3255 9673
      3298 9685 3340 9648 3340 9639
TIME...MOT...LOC 0858Z 217DEG 32KT 3289 9677 3261 9669 3225 9672

CAVANAUGH
Local storm report, Dec 13, 3:54 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     ROCKWALL                32.93N  96.45W
12/13/2015  M62 MPH          ROCKWALL           TX   ASOS

            62 MPH WIND GUST RPORTED BY THE ASOS IN ROCKWALL
Special weather statement, Dec 13, 4:01 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CST SUN DEC 13 2015

TXZ121>123-131100-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-
401 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...RAINS AND EASTERN
KAUFMAN COUNTIES UNTIL 500 AM CST...

AT 358 AM CST...MEASURED WIND GUSTS OF 50 MPH OCCURRED ALONG A LINE
OF STRONG THUNDERSTORMS EXTENDING FROM NEAR QUINLAN TO NEAR
MABANK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL CONTINUE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TERRELL...CANTON...WILLS POINT...GRAND SALINE...MABANK...VAN...
EDGEWOOD...EMORY...KEMP...EAST TAWAKONI...FRUITVALE...EDOM...LAKE
TAWAKONI STATE PARK...PURTIS CREEK STATE PARK...POINT AND OAK RIDGE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 502 AND 542.

LAT...LON 3236 9546 3236 9625 3284 9626 3284 9594
      3287 9599 3297 9595 3298 9591 3298 9567
      3272 9564 3268 9559 3248 9560
TIME...MOT...LOC 0958Z 234DEG 33KT 3283 9617 3242 9611

CAVANAUGH
Special weather statement, Dec 13, 4:10 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 AM CST SUN DEC 13 2015

TXZ121>123-131100-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-
410 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...RAINS AND EASTERN
KAUFMAN COUNTIES UNTIL 500 AM CST...

AT 359 AM CST...THE PUBLIC REPORTED A LINE OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR QUINLAN TO NEAR MABANK...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TERRELL...CANTON...WILLS POINT...GRAND SALINE...MABANK...VAN...
EDGEWOOD...EMORY...KEMP...EAST TAWAKONI...FRUITVALE...EDOM...LAKE
TAWAKONI STATE PARK...PURTIS CREEK STATE PARK...POINT AND OAK RIDGE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 502 AND 542.

LAT...LON 3236 9546 3236 9625 3284 9626 3284 9594
      3287 9599 3297 9595 3298 9591 3298 9567
      3272 9564 3268 9559 3248 9560
TIME...MOT...LOC 0959Z 234DEG 33KT 3283 9617 3242 9611

CAVANAUGH
Special weather statement, Dec 13, 4:37 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CST SUN DEC 13 2015

TXZ094-095-105>107-123-131130-
LAMAR TX-HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-FANNIN TX-
437 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN FANNIN...
EASTERN HUNT...DELTA...LAMAR AND NORTHERN RAINS COUNTIES UNTIL 530 AM
CST...

AT 436 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
BENNINGTON TO NEAR EAST TAWAKONI...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARIS...SULPHUR SPRINGS...COMMERCE...COOPER...HONEY GROVE...
BLOSSOM...EMORY...EAST TAWAKONI...CUMBY...COMO...CAMPBELL...DEPORT...
COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK...
POINT...ROXTON...LADONIA...LONE OAK...TIRA AND PECAN GAP.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
      3387 9540 3389 9532 3296 9531 3296 9566
      3285 9565 3287 9598 3386 9599 3387 9599
      3389 9593 3384 9584 3386 9581 3384 9577
      3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 1036Z 272DEG 19KT 3385 9594 3296 9587

CAVANAUGH
Special weather statement, Dec 13, 4:53 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 AM CST SUN DEC 13 2015

TXZ135-147-148-162-131145-
ANDERSON TX-LEON TX-FREESTONE TX-HENDERSON TX-
453 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR ANDERSON...HENDERSON...EASTERN
FREESTONE AND NORTHEASTERN LEON COUNTIES UNTIL 545 AM CST...

AT 452 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EUSTACE TO NEAR
CENTERVILLE...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PALESTINE...ATHENS...CHANDLER...MALAKOFF...ELKHART...FRANKSTON...
BROWNSBORO...EUSTACE...BERRYVILLE...EDOM...COFFEE CITY...MURCHISON...
OAKWOOD...POYNOR AND MOORE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3151 9574 3147 9572 3146 9575 3146 9571
      3136 9566 3130 9567 3127 9573 3119 9575
      3116 9596 3236 9600 3236 9545 3223 9549
      3218 9546 3215 9548 3208 9542 3185 9545
      3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 1052Z 254DEG 40KT 3232 9593 3125 9590

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 6:02 PM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson3 hr
Dec 12, 6:09 PM CSTAreal Flood AdvisoryFWDFannin, Lamar3 hr
Dec 12, 7:05 PM CSTRiver Flood WarningFWDHunt44 hr
Dec 12, 7:05 PM CSTRiver Flood WarningFWDHunt, Rockwall42 hr
Dec 12, 7:34 PM CSTAreal Flood AdvisoryFWDLeon3 hr
Dec 12, 7:55 PM CSTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Rains, Van Zandt3 hr
Dec 12, 8:58 PM CSTFlash Flood WarningFWDAnderson, Freestone, Henderson, Leon3 hr
Dec 12, 10:10 PM CSTSpecial Weather StatementFWDEastland, Stephens65 min
Dec 12, 10:44 PM CSTAreal Flood AdvisoryFWDHopkins, Rains, Van Zandt2 hr
Dec 12, 11:14 PM CSTSpecial Weather StatementFWDComanche, Eastland, Erath, Jack, Palo Pinto, Young61 min
Dec 12, 11:42 PM CSTSpecial Weather StatementFWDHamilton, Mills48 min
Dec 12, 11:53 PM CSTAreal Flood WarningFWDAnderson, Freestone, Henderson, Leon, Van Zandt6 hr
Dec 13, 12:12 AM CSTSpecial Weather StatementFWDErath, Hood, Jack, Montague, Palo Pinto, Parker and 2 more63 min
Dec 13, 12:30 AM CSTSpecial Weather StatementFWDBosque, Coryell, Hamilton, Lampasas60 min
Dec 13, 12:52 AM CSTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas53 min
Dec 13, 1:05 AM CSTSpecial Weather StatementFWDCooke, Denton, Montague, Parker, Tarrant, Wise55 min
Dec 13, 1:09 AM CSTSpecial Weather StatementFWDBell, Hill, Johnson, McLennan66 min
Dec 13, 1:23 AM CSTSevere Thunderstorm WarningFWDBell, Coryell37 min
Dec 13, 1:34 AM CSTSevere Thunderstorm WarningFWDDenton, Tarrant41 min
Dec 13, 1:52 AM CSTSpecial Weather StatementFWDCollin, Cooke, Dallas, Denton, Ellis, Grayson and 3 more53 min
Dec 13, 1:55 AM CSTSpecial Weather StatementFWDBell, Falls, Hill, McLennan, Milam50 min
Dec 13, 2:06 AM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant54 min
Dec 13, 2:55 AM CSTSpecial Weather StatementFWDFalls, Milam, Robertson65 min
Dec 13, 2:59 AM CSTSpecial Weather StatementFWDCollin, Dallas, Kaufman, Navarro, Rockwall61 min
Dec 13, 3:11 AM CSTSevere Thunderstorm WarningFWDMilam, Robertson64 min
Dec 13, 3:43 AM CSTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt, Rockwall62 min
Dec 13, 4:01 AM CSTSpecial Weather StatementFWDRains, Van Zandt59 min
Dec 13, 4:10 AM CSTSpecial Weather StatementFWDRains, Van Zandt50 min
Dec 13, 4:10 AM CSTSevere Thunderstorm WarningFWDLeon, Robertson43 min
Dec 13, 4:37 AM CSTSpecial Weather StatementFWDDelta, Hopkins, Lamar, Rains53 min
Dec 13, 4:47 AM CSTAreal Flood AdvisoryFWDHunt, Kaufman, Rains, Van Zandt3 hr
Dec 13, 4:53 AM CSTSpecial Weather StatementFWDAnderson, Henderson52 min
Dec 13, 5:11 AM CSTFlash Flood WarningFWDHenderson, Van Zandt4 hr
Dec 13, 5:46 AM CSTAreal Flood WarningFWDAnderson, Freestone5 hr
Dec 13, 7:56 AM CSTAreal Flood WarningFWDLeon24 hr
Dec 13, 8:34 AM CSTRiver Flood WarningFWDCollin22 hr
Dec 13, 8:36 AM CSTRiver Flood WarningFWDLimestone36 hr
Dec 13, 8:36 AM CSTRiver Flood WarningFWDLeon, Robertson5 days
Dec 13, 9:11 AM CSTAreal Flood WarningFWDHenderson, Van Zandt109 min
Dec 13, 1:28 PM CSTRiver Flood WarningFWDEllis, Kaufman65 hr
Dec 13, 1:28 PM CSTRiver Flood WarningFWDCollin35 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.